DOI 10.1080/14740338.2017.1372420
The auditory and vestibular toxicities induced by antiepileptic drugs.
Аннотация
Epilepsy is a chronic medical disease in one third of patients and is associated with comorbid adverse somatic conditions due to epilepsy itself or its long-term treatment with antiepileptic drugs (AEDs). Data from experimental, cross-sectional and prospective studies have evidence for the deleterious effect of some AEDs on the auditory and vestibular systems. These abnormalities may be reversible or irreversible. Areas covered: This article review the evidence that long-term treatment with some antiepileptic drugs (AEDs) [e.g. carbamazepine, phenytoin, valproate, lamotrigine, gabapentin, vigabatrin and oxcarbazepine] (even in therapeutic drug doses) may result in tinnitus, phonophobia, sensorineural hearing loss, dizziness, ataxia, disequilibrium, imbalance, nystagmus, abnormalities in saccadic and pursuit eye movements and delayed conduction within the cochlea, auditory nerve and brainstem auditory pathways evidenced by abnormalities in Brainstem auditory evoked potentials and nystagmography recordings indicating auditory and central and/or peripheral vestibular dysfunctions. Expert opinion: Identification of monitoring of patients at high risk for developing audio-vestibular manifestations is necessary for appropriate preventive and therapeutic measures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.